Jose M Lopez Alonso
Hof Group
7 Publications
2023 | Published | Journal Article | IST-REx-ID: 14341 |

D. Scarselli, J. M. Lopez Alonso, A. Varshney, and B. Hof, “Turbulence suppression by cardiac-cycle-inspired driving of pipe flow,” Nature, vol. 621, no. 7977. Springer Nature, pp. 71–74, 2023.
[Submitted Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2021 | Published | Journal Article | IST-REx-ID: 10299 |

G. H. Choueiri, J. M. Lopez Alonso, A. Varshney, S. Sankar, and B. Hof, “Experimental observation of the origin and structure of elastoinertial turbulence,” Proceedings of the National Academy of Sciences, vol. 118, no. 45. National Academy of Sciences, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7364 |

J. M. Lopez Alonso, D. Feldmann, M. Rampp, A. Vela-Martín, L. Shi, and M. Avila, “nsCouette – A high-performance code for direct numerical simulations of turbulent Taylor–Couette flow,” SoftwareX, vol. 11. Elsevier, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7397 |

J. M. Lopez Alonso, G. H. Choueiri, and B. Hof, “Dynamics of viscoelastic pipe flow at low Reynolds numbers in the maximum drag reduction limit,” Journal of Fluid Mechanics, vol. 874. CUP, pp. 699–719, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6413 |

B. Song, C. Plana, J. M. Lopez Alonso, and M. Avila, “Phase-field simulation of core-annular pipe flow,” International Journal of Multiphase Flow, vol. 117. Elsevier, pp. 14–24, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 328 |

G. H. Choueiri, J. M. Lopez Alonso, and B. Hof, “Exceeding the asymptotic limit of polymer drag reduction,” Physical Review Letters, vol. 120, no. 12. American Physical Society, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1021 |

J. M. Lopez Alonso and M. Avila, “Boundary layer turbulence in experiments on quasi Keplerian flows,” Journal of Fluid Mechanics, vol. 817. Cambridge University Press, pp. 21–34, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
Grants
7 Publications
2023 | Published | Journal Article | IST-REx-ID: 14341 |

D. Scarselli, J. M. Lopez Alonso, A. Varshney, and B. Hof, “Turbulence suppression by cardiac-cycle-inspired driving of pipe flow,” Nature, vol. 621, no. 7977. Springer Nature, pp. 71–74, 2023.
[Submitted Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2021 | Published | Journal Article | IST-REx-ID: 10299 |

G. H. Choueiri, J. M. Lopez Alonso, A. Varshney, S. Sankar, and B. Hof, “Experimental observation of the origin and structure of elastoinertial turbulence,” Proceedings of the National Academy of Sciences, vol. 118, no. 45. National Academy of Sciences, 2021.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| PubMed | Europe PMC
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 7364 |

J. M. Lopez Alonso, D. Feldmann, M. Rampp, A. Vela-Martín, L. Shi, and M. Avila, “nsCouette – A high-performance code for direct numerical simulations of turbulent Taylor–Couette flow,” SoftwareX, vol. 11. Elsevier, 2020.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 7397 |

J. M. Lopez Alonso, G. H. Choueiri, and B. Hof, “Dynamics of viscoelastic pipe flow at low Reynolds numbers in the maximum drag reduction limit,” Journal of Fluid Mechanics, vol. 874. CUP, pp. 699–719, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6413 |

B. Song, C. Plana, J. M. Lopez Alonso, and M. Avila, “Phase-field simulation of core-annular pipe flow,” International Journal of Multiphase Flow, vol. 117. Elsevier, pp. 14–24, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 328 |

G. H. Choueiri, J. M. Lopez Alonso, and B. Hof, “Exceeding the asymptotic limit of polymer drag reduction,” Physical Review Letters, vol. 120, no. 12. American Physical Society, 2018.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
2017 | Published | Journal Article | IST-REx-ID: 1021 |

J. M. Lopez Alonso and M. Avila, “Boundary layer turbulence in experiments on quasi Keplerian flows,” Journal of Fluid Mechanics, vol. 817. Cambridge University Press, pp. 21–34, 2017.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS